# SDR USAASB95005

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Qty Xmitter
- Part number: 41820044
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 27,442 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

STL - FLT NR 0091 - EN ROUTE FROM PIT TO SAN, NR 2 ENGINE OIL QUANTITY FELL TO ZERO AND OIL PRESSURE WAS FLUCTUATING BETWEEN 35 AND 40 PSI.  FLIGHT CREW ACCOMPLISHED A PRECAUTIONARY ENGINE SHUTDOWN AND DIVERTED TO STL WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE MEL'D THE NR 2 ENGINE OIL QUANTITY INDICATION.  THE OIL QUANTITY TRANSMITTER WAS REPLACED ON THE RON.  MAINTENANCE ALSO CLEANED THE CONNECTOR ON THE OIL PRESSURE TRANSMITTER.  RAN ENGINE AND OPS WAS NORMAL.  (M)
